Nonlinear Control for Tracking and Obstacle Avoidance of a Wheeled Mobile Robot with Nonholonomic Constraint

Full text for this resource is not available from the Research Repository.

Yang, H, Fan, X, Shi, Peng ORCID: 0000-0003-2668-7616 and Hua, C (2016) Nonlinear Control for Tracking and Obstacle Avoidance of a Wheeled Mobile Robot with Nonholonomic Constraint. IEEE Transactions on Control Systems Technology, 24 (2). 741 - 746. ISSN 1063-6536

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37229
DOI https://doi.org/10.1109/TCST.2015.2457877
Official URL https://ieeexplore.ieee.org/document/7181687
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords nonlinear controller; tracking; obstacle avoidance; mobile robot; nonlinear control scheme
Citations in Scopus 108 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login